Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The derivative of a matric function


Author: R. F. Rinehart
Journal: Proc. Amer. Math. Soc. 7 (1956), 2-5
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077499-X
MathSciNet review: 0077499
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077499-X
Article copyright: © Copyright 1956 American Mathematical Society